# SDR GTIA9700022

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - CABIN FLOOR BOARD HAS A CRACK IN UPPER SKIN.  REPAIRED PER SRM 53-05, FIG 1.  CUT OUT CRACKED AREA AND FABRICATED FILLER AND DOUBLER.  ALODINED AND PRIMED PER SRM 51-10-3.  INSTALLED FASTENERS PER SRM 51-30-2.  (M)
